# SDR IPXA2021101474949

- Difficulty date: September 18, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB3805503
- Condition: None
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING O/B L/E SKIN GOUGE BETWEEN STA.XOS 1113 AND XOS 1132.5REPAIRED GOUGED LT WING L/E SKIN IAW VT-SAA EA 011-5730-01-A9396 REV I/R AND UPS EO MD11-5750-81869-A (MINOR).
